메뉴 건너뛰기




Volumn 28, Issue 6, 1999, Pages 2215-2256

An optimal algorithm for euclidean shortest paths in the plane

Author keywords

Euclidean distance; Obstacle avoidance; Planar subdivision, weighted distance; Quadtree; Shortest path; Shortest path map

Indexed keywords

ALGORITHMS; COMPUTATIONAL COMPLEXITY; PROBLEM SOLVING; TREES (MATHEMATICS);

EID: 0033330745     PISSN: 00975397     EISSN: None     Source Type: Journal    
DOI: 10.1137/S0097539795289604     Document Type: Article
Times cited : (284)

References (24)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.